# SDR ABXA9800249

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217508
- Condition: Lack Of Lube
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND FIRST OFFICER'S WINDOW (EMERG EXIT) BINDING AND WOULD ONLY OPEN PARTIALLY.  LUBRICATED WINDOW IAW DC8 MAINT MANUAL, OPS CHECKED GOOD.
